# SDR 2023F00046

- Difficulty date: January 30, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Aircraft: N618L
- Make and model: Lear 60LEAR
- Aircraft serial: 0267
- Aircraft time: 5,820 hours, 4,023 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Part serial: 20820762
- Condition: Damaged
- Location: Zone 700
- Part time: 102 hours, 49 cycles
- Component: Wheel, Meggitt
- Component part number: 5011740
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRPLANE DEPARTED OPA LOCKA, FL (KOPF) UNEVENTFUL FLIGHT UNTIL LANDING AT MILWAUKEE, WI (KMKE). UPON LANDING AT KMKE, BOTH LEFT MAIN TIRES BLEW OUT. AS THE CREW TURNED THE AIRCRAFT ONTO THE TAXXIWAY, THEY NOTICED "MUSHY" HANDLING. THE AIRPLANE WAS STOPPED AND SUBSEQUENTLY REMOVED FROM THE TAXXIWAY WHEN REPLACEMENT WHEELS WERE OBTAINED. PATCHY ICE AND SNOW WERE REPORTED ON RUNWAYS AND TAXXIWAYS. CAUSE HAS YET TO BE DETERMINED.       TWO TIRES,P/N 178K43-1   #1 S/N 20820762,  #2 S/N 20960763
